First of all..stop..take a deep breath..and listen to me here....
Are you looking to quit or get through until next refill?
Either way I guess it doesn't matter..it all comes down to the same uncomfortable feeling you have now.
I just recently started a taper..been on vics for 3 yrs and was up to 10 if not more a/day. Always ran out.
I am now trying to get off of them but could not go cold turkey.
Depending on the person...length of time, and doseage used plays a huge part in the withdrawels.
I suggest you take as many hot baths as you can...if you can't do this w/o any..can you get your hands on a few just to help with the w/d's? Sometimes going to the ER, they can help you.
I don't have a solid answer as to what may work for you can only offer suggestions.
Do you have any anti-anxiety meds? If so those help a bit also with the anxiety. Just do not over do them.
cold turkey is hell...I tried it couldn't do it.
But for now if you have NO other option but to sit it out then that is what you will have to do. know that you are NOT alone...everyone here is in the same boat as you, also know that it will pass. TRY and keep busy..easier said than done..but some find it helpful. Again hot baths....for as long as you can.
Get some vitamins....I have a post from someone who had a ton of suggestions and I can't remeber them all right off the top of my head.
I am sure more will be responding and will have a ton of info for you. Hang tight here just a little bit longer...also POST as much as you want...talk talk talk...oh and also..STAY HYDRATED...that is esscential! Water is best.
Let me go through some posts see what I can find for you. Also go through adn read yourself through past posts regarding vicodin w/d..you will be amazed what you will find!
Everyone here will be there with you every step...stay with us!
Prayers your way
you could go see your doctor and tell him that you need more because the pain is to intence and you would like him to recomend you see a pain specialist.what you have canot be fixed by a ciropractor hope thats spelled right this is somthing you will have the rest of your life.The narco is very addicting but you are going to need something. for the pain if you need morew to lead a normal life so be it if your doc wont give you what you need. i would make a appointment to see a pain specialist. that what i did and now i can lead a normal productive life.its sad that things that make you feel so good (normal) make you feel so bad when you dont have them most cases even worse then just dealing with the pain. but you have to make the decision
That is also a good idea..if you can go see your Dr I would.
ANd if nothing else...and you absolutely cannot get anymore...try and sleep as much as you can if that is an option. Sleep = not feeling the w/d's. I know alot of people sleep through and get the worst out of the way.
I hope some of this is of some help to you, and please post back and let us know how you are.
Here is a home remedy called Thomas Detox Recipe-Everyone who has used it swears by it! If this is an option, and you can get the ingredients listed do so.
Thomas Detox Recipe
PLEASE NOTE: I am not a doctor, simply a long-time Rx opiate junkie who has had many opportunities to develop a way to detox. This is a recipe for at-home self-detox from opiates based on my experience as well as that of many other addicts. It is not intended as professional medical advice. It is always wise to make sure none of the recipe ingredients or procedures conflict with medications you may be taking. Likewise, if you have any medical condition, disease, allergy or any other health issue, consult your doctor before using the recipe. Thanks, Thomas
This recipe is designed for cold turkey opiate detox. It assumes that you can get about 5 to 7 days away from your job or household responsibilities during which you can sleep, veg and act as miserable as you feel. Opiate WD mimics the symptoms of the common flu, so, if you need a smokescreen, hide behind a bad case of the flu.
If you can't take time off to detox, I recommend you follow a taper regimen using your drug of choice or suitable alternate -- the slower the taper, the better.
For the Recipe, You'll need:
1. Valium (or another benzodiazepine such as Klonopin, Librium, Ativan or Xanax). Of these, Valium and Klonopin are best suited for tapering since they come in tablet form. Librium is also an excellent detox benzo, but comes in capsules, making it hard to taper the dose. Ativan or Xanax should only be used if you can't get one of the others.
2. Imodium (over the counter, any drug or grocery store).
3. L-Tyrosine (500 mg caps) from the health food store.
4. Strong wide-spectrum mineral supplement with at least 100% RDA of Zinc, Phosphorus, Copper and Magnesium.
5. Vitamin B6 caps.
6. Access to hot baths or a Jacuzzi (or hot showers if that's all that's available).
How to use the recipe:
Begin your detox with regular doses of Valium (or alternate benzo). Start with a dose high enough to produce sleep. Before you use any benzo, make sure you're aware of how often it can be safely taken. Different benzos have different dosing schedules. Taper your Valium dosage down after each day. The goal is to get through day 4, after which the worst WD symptoms will subside. You shouldn't need the Valium after day 4 or 5.
During detox, hit the hot bath or Jacuzzi as often as you need to for muscle aches. Don't underestimate the effectiveness of hot soaks. Spend the entire time, if necessary, in a hot bath. This simple method will alleviate what is for many the worst opiate WD symptom.
Use the Imodium aggressively to stop the runs. Take as much as you need, as often as you need it. Don't take it, however, if you don't need it.
At the end of the fourth day, you should be waking up from the Valium and experiencing the beginnings of the opiate WD malaise. Upon rising (empty stomach), take the L-Tyrosine. Try 2000 mgs, and scale up or down, depending on how you feel. You can take up to 4,000 mgs. Take the L-Tyrosine with B6 to help absorption. Wait about one hour before eating breakfast. The L-Tyrosine will give you a surge of physical and mental energy that will help counteract the malaise. You may continue to take it each morning for as long as it helps. If you find it gives you the "coffee jitters," consider lowering the dosage or discontinuing it altogether. Occasionally, L-Tyrosine can cause the runs. Unlike the runs from opiate WD, however, this effect of L-Tyrosine is mild and normally does not return after the first hour. Lowering the dosage may help.
With breakfast, take the mineral supplement.
As soon as you can force yourself to, get some mild exercise such as walking, cycling, swimming, etc. This will be hard at first, but will make you feel considerably better.
PLEASE NOTE: If you have any medical complications, first check with your doctor before detoxing to verify that this regimen is safe for you.
hello there!!! well day 4 and i did it!! i feel soo wonderful and bright eyed,i have simply been drinking a TON of water and keeping very busy around the house. too know how wd feels it is never worth going through this again...EVER!!!it wasn't easy but mind over matter is sooo essential! let me tell you i am a #1 baby when it comes to feeling pain,sick anything i want too feel better right now! so if i can do it you all can too!!! you can you can you can!!!!! please write too me and i will help you through this!! i was taking 5-7 norcos a day.. and then cold turkey!!! i feel like a bright functional person.. and i'm not itchy!!! tee hee!!!!~~~~~
i finally did it kicked the habbit been dooing good : ) I had to find something to take my mind off it. i order this program and it was only 177.00 and i bilt my owen web sight i got to fire my boss lol ,Haveing fybromialga i had to get out of the line of work i was in so now i opend a web sight and the darn thing is makeing money eneough were i can work from home now if anyone is interested in this pakage that you build these step by step web sights with ill post it later if anyone is interested because takeing your mind off it really helps and hell im makeing good money from mine now. if you want to check it out here it is http://www.****.com/ check it out it is something almost every one can use when you are comming down : )